# SDR AALA20070731

- Difficulty date: April 23, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010021000
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY FLASHLIGHT AT FORWARD JUMPSEAT INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY FLASHLIGHT AT FORWARD JUMPSEAT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
